# SDR UPS96221413

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  VERT STAB STRINGER 11 CRACKED BETWEEN TORQUE BOX LOWER CHORD AND FIN STA 87.  REPAIR VERT STAB STRINGER IAW SRM 55-30-4 FIG 1.
